Experimental Mathematics

Experimental Mathematics publishes formal results and conjectures inspired by experimentation, algorithms and software for mathematical exploration, and related surveys. Journal issues published after 2012 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content. Starting with Volume 22 (2013), Experimental Mathematics is being printed and distributed by Taylor & Francis.

Top downloads over the last seven days

Quotients homophones des groupes libresJean-François Mestre, René Schoof, Lawrence Washington, and Don ZagierVolume 2, Issue 3 (1993)
Chebyshev's biasMichael Rubinstein and Peter SarnakVolume 3, Issue 3 (1994)
The 2-adic Valuation of Stirling NumbersTewodros Amdeberhan, Dante Manna, and Victor H. MollVolume 17, Issue 1 (2008)
The topology of rational pointsBarry MazurVolume 1, Issue 1 (1992)
Computing discrete minimal surfaces and their conjugatesUlrich Pinkall and Konrad PolthierVolume 2, Issue 1 (1993)
  • ISSN: 1058-6458 (print), 1944-950X (electronic)
  • Publisher: A K Peters, Ltd.
  • Discipline(s): Computer Science, Mathematics
  • Full text available in Euclid: 1992--2012
  • Access: Articles older than 5 years open
  • Euclid URL: http://projecteuclid.org/em